# SDR USAA2010121793112

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACKS ON LOWER FLANGE OF RIGHT LOAD TRANSMITTING PROFILE OF THE FORWARD LEFT EMERGENCY EXIT (833) AT CENTRAL FUSELAGE.  REPLACED LOWER FLANGE OF RIGHT LOAD TRANSMITTING PROFILE OF THE FORWARD RIGHT EMERGENCY EXIT (833) AT CENTRAL FUSELAGE IAW EA 133172.
